Detail publikace

Sufficient conditions for the existence of global solutions of delayed differential equations

Originální název

Sufficient conditions for the existence of global solutions of delayed differential equations

Anglický název

Sufficient conditions for the existence of global solutions of delayed differential equations

Jazyk

en

Originální abstrakt

Sufficient condotions for the existence of global solutions of delayed differential equations are considered

Anglický abstrakt

Sufficient condotions for the existence of global solutions of delayed differential equations are considered

BibTex


@article{BUT43057,
  author="Josef {Diblík} and Norbert {Koksch}",
  title="Sufficient conditions for the existence of global solutions of delayed differential equations",
  annote="Sufficient condotions for the existence of global solutions of delayed differential equations are considered",
  chapter="43057",
  number="1",
  volume="318 (2006)",
  year="2006",
  month="october",
  pages="611",
  type="journal article - other"
}